# SDR SIMA20130124001

- Difficulty date: January 24, 2013
- Submitted: January 24, 2013
- Operation: Air carrier
- Aircraft: N800AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145425
- Aircraft time: 27,114 hours, 24,561 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Gouged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION FOUND THE CARGO DOOR SKIN DENTED & GOUGED.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REPLACED CARGO DOOR SKIN IAW EMB SRM 52-30-01 & EO 5202-332.  THE AIRCRAFT WAS RETURNED TO SERVICE.
